# SDR FDEA201202030447

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Bs 595 L49l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACHED LONGERON 49L FASTENER HOLE COMMON TO NLG TRUNNION FITTING CRACKED (APPROX 0.025").  CRACKED LONGERON REMOVED IAW SRM 51-35-01, REV 48 AND REPLACED WITH A NEW LONGERON IAW SRM 51-35-01, REV 48 AND SRM 51-33-01, REV 48.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
